Sam Payne
Sam Payne
Professor of Mathematics, University of Texas at Austin
Подтвержден адрес электронной почты в домене utexas.edu - Главная страница
Название
Процитировано
Процитировано
Год
Analytification is the limit of all tropicalizations
S Payne
Math. Res. Lett. 19 (3), 543-556, 2009
1862009
Nonarchimedean geometry, tropicalization, and metrics on curves
M Baker, S Payne, J Rabinoff
Algebr. Geom 3 (1), 63-105, 2016
168*2016
The tropicalization of the moduli space of curves
D Abramovich, L Caporaso, S Payne
Ann. Sci. Éc. Norm. Supér. 48 (4), 765-809, 2015
1412015
A tropical proof of the Brill–Noether theorem
F Cools, J Draisma, S Payne, E Robeva
Advances in Mathematics 230 (2), 759-776, 2012
1402012
On the structure of non-Archimedean analytic curves
M Baker, S Payne, J Rabinoff
Tropical and non-Archimedean geometry 605, 93-121, 2013
982013
Fibers of tropicalization
S Payne
Mathematische Zeitschrift 262 (2), 301-311, 2009
782009
Lifting tropical intersections
B Osserman, S Payne
Doc. Math 18, 121-175, 2013
772013
Equivariant Chow cohomology of toric varieties
S Payne
Math. Res. Lett. 13 (1), 29-41, 2005
732005
Ehrhart series and lattice triangulations
S Payne
Discrete & Computational Geometry 40 (3), 365-376, 2008
672008
Tropical independence I: Shapes of divisors and a proof of the Gieseker–Petri theorem
D Jensen, S Payne
Algebra & Number Theory 8 (9), 2043-2066, 2014
49*2014
Ehrhart polynomials and stringy Betti numbers
M Mustaţa, S Payne
Mathematische Annalen 333 (4), 787-795, 2005
432005
Toric vector bundles, branched covers of fans, and the resolution property
S Payne
J. Algebraic Geom. 18, 1-29, 2009
422009
Boundary complexes and weight filtrations
S Payne
The Michigan Mathematical Journal 62 (2), 293-322, 2013
412013
Tropical independence II: The maximal rank conjecture for quadrics
D Jensen, S Payne
Algebra & Number Theory 10 (8), 1601-1640, 2016
392016
On a Cohen–Lenstra heuristic for Jacobians of random graphs
J Clancy, N Kaplan, T Leake, S Payne, MM Wood
Journal of Algebraic Combinatorics 42 (3), 701-723, 2015
332015
Moduli of toric vector bundles
S Payne
Compositio Mathematica 144 (5), 1199-1213, 2008
332008
Realization spaces for tropical fans
E Katz, S Payne
Combinatorial aspects of commutative algebra and algebraic geometry, 73-88, 2011
322011
Positivity for toric vector bundles
M Hering, M Mustaţă, S Payne
Annales de l'institut Fourier 60 (2), 607-640, 2010
32*2010
Cayley decompositions of lattice polytopes and upper bounds for h*-polynomials
C Haase, B Nill, S Payne
Journal für die reine und angewandte Mathematik 2009 (637), 207-216, 2009
322009
Piecewise polynomials, Minkowski weights, and localization on toric varieties
E Katz, S Payne
Algebra & Number Theory 2 (2), 135-155, 2008
322008
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20